Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Some results in the location of the zeros of linear combinations of polynomials


Author: Zalman Rubinstein
Journal: Trans. Amer. Math. Soc. 116 (1965), 1-8
MSC: Primary 30.11
DOI: https://doi.org/10.1090/S0002-9947-1965-0186796-9
MathSciNet review: 0186796
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Biernacki, Sur les équations algébriques contenant des paramètres arbitraires, Bull. Acad. Polon. Sci. Sér. A (1927), 541-685.
  • [2] W. Jankowski, Sur les zéros d'un polynomial contenant un paramètre arbitraire, Ann. Polon. Math. 3 (1957), 304-311. MR 0085328 (19:22b)
  • [3] M. Marden, The geometry of the zeros of a polynomial in a complex variable, Math. Surveys No. 3, Amer. Math. Soc., Providence, R. I. 1949. MR 0031114 (11:101i)
  • [4] J. L. Walsh, A theorem of Grace on the zeros of polynomials, revisited, Proc. Amer. Math. Soc. 15 (1964), 354-360. MR 0160883 (28:4092)
  • [5] Mishael Zedek, Continuity and location of zeros of linear combinations of polynomials, Proc. Amer. Math. Soc. 16 (1965), 78-84. MR 0171902 (30:2128)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.11

Retrieve articles in all journals with MSC: 30.11


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0186796-9
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society